# SDR AALA20120819007

- Difficulty date: August 19, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 36,417 hours, 5,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON LEFT SIDE MID FUSELAGE INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT ON LEFT SIDE MID FUSELAGE.  OPS CHECK NORMAL.
